γ-Rarophile spaces

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The author has introduced rarophile spaces, and a paper due to J. Gerlits, I. Juhász and Z. Szentmiklóssy solved several problems of the author. Now these results are partly generalized for γ-rarophile spaces.

Original languageEnglish
Pages (from-to)169-178
Number of pages10
JournalStudia Scientiarum Mathematicarum Hungarica
Volume39
Issue number1-2
DOIs
Publication statusPublished - Jan 1 2002

Keywords

  • (γ)-n-rare sets
  • (γ)-n-rarophile spaces
  • (γ)-rare sets
  • (γ)-rarophile spaces
  • Semi-open sets
  • γ-open sets

ASJC Scopus subject areas

  • Mathematics(all)

Cite this